# SDR CALA2025082908259

- Difficulty date: August 24, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 112,696 hours, 26,501 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N3138
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL AREA, APU INLET DOOR FWD SIDE, CUTOUT H AS EVIDENCE OF CORROSION.   REPAIRED STRAP FOR THE AUXILIARY POWER UNIT AIR STA 1825.00 BETW EEN STG 3 TO STA 6 R/H IAW B757-200 53-80-15-2R-1.
